# SDR 95ZZZX6102

- Difficulty date: August 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N621KC
- Make and model: Emb EMB-110P1
- Aircraft serial: 110335
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Torque Link
- Part number: 14470
- Condition: Broken
- Location: Rt Mlg
- Part time: 13,739 hours
- Component: Eram
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG UPPER TORQUE LINK FAILED AT CENTER PIVOT POINT.  THIS WAS CAUSED BY A LOCKING PIN FAILURE (ITEM 66A) AND (ITEM 67A).
